Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

lyrica withdrawl

shouston7sshouston7 SOUTH CAROLINAPosts: 33
Just wondered if anyone here has experienced paresthesia from reducing their lyrica. I've been working with my pain Dr for a few months now trying to find a way to reduce this med because of side effects and now 3 months later still have awful skin sensations like ant bites. Went from 150 mg in the morning and 150 mg at night to 50mg in morn. N still 150 mg night. The sensations are driving me nuts.
S. Houston


  • dilaurodilauro ConnecticutPosts: 9,842
    edited 09/20/2015 - 4:23 PM
    Using nerve medications you would expect the tingling nerve pain ( paresthesia ) not to happen
    Not sure what to say on this one
    Ron DiLauro Spine-Health System Administrator
    I am not a medical professional. I comment on personal experiences
    You can email me at: rdilauro@veritashealth.com
  • shouston7sshouston7 SOUTH CAROLINAPosts: 33
    It is bizarre however I've read that Lyrica can cause this when decreasing too quickly, didn't think going down 100 mg should have done this, I have an appointment with m Dr. to address this, just wondered if anyone on this site ever experienced this. I do have spinal arthritis and bulgling disc in lumbar and had acdf in c4-5, 5-6, 6-7 in 2007
    At night when I take the larger dose of lyrica it does improve the pin prick feelings.
    Thank you Ron for response anyway, sometimes just to be heard helps the pysc! Im trying to not worry my family so much with this!
    S. Houston
Sign In or Register to comment.